Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 34, NWS Pueblo, CO

May 26, 2019Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2019, 4:13 PM MDT for Kiowa County, Colorado. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 4:13 PM MDT (22:13 UTC)
Expired
May 26, 2019, 4:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:23 PM MDTHAIL 1.754 Nne Sweetwater Reserv, CO.
May 26, 4:23 PM MDTHAIL 1.754 Nne Sweetwater Reserv, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 12:27 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS55 KPUB 262213
SVRPUB
COC061-262245-
/O.NEW.KPUB.SV.W.0034.190526T2213Z-190526T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
413 PM MDT Sun May 26 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Kiowa County in southeastern Colorado...

* Until 445 PM MDT.

* At 412 PM MDT, a severe thunderstorm was located near Eads, or 26 
  miles north of Lamar, moving northeast at 40 mph. There have been 
  reports of 2.0 inch hail 5 miles north of Sweetwater Reservoir. 
  This storm is a tornado warned cell.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Eads, Chivington, Neeoshe Reservoir, Queens Reservoir and
  Sweetwater Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3829 10266 3835 10284 3862 10277 3861 10235
TIME...MOT...LOC 2212Z 204DEG 34KT 3846 10271 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

KTS
1 follow-up statement
658 
WWUS55 KPUB 262232
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
432 PM MDT Sun May 26 2019

COC061-262245-
/O.CON.KPUB.SV.W.0034.000000T0000Z-190526T2245Z/
Kiowa CO-
432 PM MDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL KIOWA COUNTY...

At 432 PM MDT, a severe thunderstorm was located 8 miles northeast of
Eads, or 24 miles southwest of Cheyenne Wells, moving northeast at 20
mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Chivington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 10258 3839 10271 3862 10277 3861 10235
TIME...MOT...LOC 2232Z 208DEG 18KT 3855 10265 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:32 PM MDT, 41 minutes earlier.

Area forecast discussion, May 26, 3:32 PM MDT, 41 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
332 PM MDT Sun May 26 2019

.SHORT TERM...(This evening through Monday)
Issued at 332 PM MDT Sun May 26 2019

Will keep discussion brief to ongoing active severe weather
activity over eastern locations. Will continue Tornado Watch #253
over Crowley, Otero, Las Animas, Kiowa, Bent, Prowers and Baca
counties until 9 PM MDT as recent high resolution models suggest
strong to severe storms, gradually becoming linear in nature
impacts this region into this evening.

In addition, latest trends suggest that some stronger to possibly
severe storms will develop over Pueblo, Teller and especially
portions of EL Paso county into early this evening. Also, gusty
south to southwest winds over the majority of the CWA should
continue into this evening.

Memorial Day Monday should experience less active conditions, with
showers primarily favoring western Continental Divide locations
in combination with slightly cooler temperatures and continued
gusty winds, especially during the afternoon.

.LONG TERM...(Monday night through Sunday)
Issued at 332 PM MDT Sun May 26 2019

Monday Night:

An upper level low pressure center will be located over the Utah and
Arizona border at the beginning of the long term forecast period
(Monday at 6PM MDT). The upper low will bring rain and snow showers
during the overnight hours over the Continental Divide. Snow
accumulations, at this point in time, do not warrant any winter
weather highlights.

Low temperatures will be slightly below average for this time of
year, with the Plains expecting to span the 40s, the San Luis Valley
(SLV) to be in the lower 30s, the upper Arkansas River Valley (upper
Ark) to be in the mid-30s, and the mountains ranging from the teens
to 20s, depending on elevation.

Tuesday:

The upper level low is expected to travel diagonally across the
state, from the southwest to the northeast. The impacts will be
instability rain and snow showers over the mountains and gusty winds
over the SLV and the Plains. Winds gusts are expected to be from the
west during the afternoon hours, with magnitudes around 25 to 35
mph. A cold front associated with the upper level low will develop
over the northern portions of our forecast responsibility, during
the afternoon hours, and travel south over the rest of our region.
The cold front is expected to spark some evening thunderstorms over
the Palmer Divide and produced scattered rain showers with embedded
thunderstorms over the plains and over the eastern Mountains.  CAPE
values over the Palmer Divide are around 500 J/kg, therefore no
severe thunderstorms are expected. The colder air mass begins the
upper level low will leave the region around 10F below climatology.

Wednesday:

The upper level pattern behind the storm system will be kind of a
mess. Small perturbations in the flow will spark some daytime
thunderstorms over the mountains, all of those are expected to
remain sub-severe. The forecast for the Plains has some uncertainty
as some models resolve widespread showers in response to the surface
upslope flow towards our mountains and ridges. The forecast RH
values are too low for widespread showers, so I believe the models
are resolving widespread stratus across the Plains.

Thursday through Sunday:

Gulf of Mexico moisture will be sloshing diurnally east to west
during the daytime hours over our eastern Plains, which sets-up a
dryline and therefore develops chances for afternoon thunderstorms
each day. At this point in time, it is fairly uncertain where the
dryline will set-up, but just be aware of the risk for
thunderstorms.

There will be a stagnant shortwave trough over the Great Basin
region that will advect Pacific based moisture towards the
Continental Divide Thursday through Sunday. The result will be
diurnal showers and thunderstorms over the mountains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 332 PM MDT Sun May 26 2019

The KCOS and KPUB taf sites should note generally VFR conditions
with wind gusts around 30 knots at times in combination with
primarily isolated late afternoon into early evening thunderstorms.

KALS should experience VFR conditions during the next 24 hours in
conjunction with gusty south to southwest afternoon winds around
35 knots at times.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, May 26, 11:59 AM MDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1159 AM MDT Sun May 26 2019

COZ058>089-093>099-271800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1159 AM MDT Sun May 26 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely to occur this afternoon and early
evening, generally east of the Interstate 25 corridor, to the
Kansas state line. Although severe thunderstorm activity is
possible over the majority of the plains, the greatest risk of
severe weather activity will be east of a line from Calhan to
Trinidad.

Very large hail, up to 3 inches in diameter, will be achievable
with the strongest storms. Wind gusts of 65 to 75 mph may also be
noted. A tornado or two will also be possible, especially across
Kiowa, Bent, Prowers and Baca counties.

The best time for severe thunderstorm activity will be between 1
PM and 8 PM MDT.

Locally heavy rain may also occur over the plains, and this
locally heavy rain could produce local flash flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous showers and thunderstorms will be possible
along the Continental Divide Monday and Tuesday, with isolated to
scattered showers and thunderstorms spreading into the Pikes Peak
region and adjacent plains Monday night through Tuesday. The main
threat with thunderstorms will be small hail, wind gusts up to 50
mph, dangerous cloud to ground lightning and locally heavy rain.
Some light to moderate snowfall accumulations will be possible
across the higher peaks above 10000 feet Monday and Tuesday,
particularly along the Continental Divide. Rain may mix with snow
down to 7000 feet across the Pikes Peak region late Monday night
through Tuesday morning but little to no accumulations are
expected.

Isolated to scattered showers and thunderstorms will remain in the
forecast each day from Wednesday through Saturday. The best
chances for thunderstorms on the plains will be on Thursday and
again on Saturday. The main threats with thunderstorms will be
lightning, brief moderate rainfall, small hail under 1 inch in
diameter, and wind gusts up to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely over the southeastern Colorado plains, generally east of
the Interstate 25 corridor, between 1 PM and 8 PM MDT.

In the hours before

Local storm report, May 26, 3:36 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             4 ENE AIR FORCE ACADEMY 39.04N 104.80W
05/26/2019  M1.00 INCH       EL PASO            CO   CO-OP OBSERVER

0325 PM     HAIL             5 SE AIR FORCE ACADEMY  38.96N 104.79W
05/26/2019  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, May 26, 3:41 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Sun May 26 2019

COZ088-094-262245-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
341 PM MDT Sun May 26 2019

...SPECIAL WEATHER STATEMENT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm over
Folsom, or 9 miles northwest of Des Moines, moving north at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Branson and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.

LAT...LON 3743 10397 3731 10353 3700 10372 3700 10405
TIME...MOT...LOC 2141Z 197DEG 35KT 3686 10395

Heavener
Local storm report, May 26, 4:02 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 NNE SWEETWATER RESERV 38.39N 102.76W
05/26/2019  M1.50 INCH       KIOWA              CO   STORM CHASER

&&

RMG
Local storm report, May 26, 4:03 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 NNE SWEETWATER RESERV 38.39N 102.76W
05/26/2019  M1.50 INCH       KIOWA              CO   STORM CHASER

            .

0333 PM     HAIL             4 ENE AIR FORCE ACADEMY 39.04N 104.80W
05/26/2019  M1.00 INCH       EL PASO            CO   CO-OP OBSERVER

            .

0325 PM     HAIL             5 SE AIR FORCE ACADEMY  38.96N 104.79W
05/26/2019  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

0317 PM     HAIL             2 ENE HASTY             38.12N 102.93W
05/26/2019  M1.25 INCH       BENT               CO   STORM CHASER

            .

0315 PM     HAIL             HASTY                   38.12N 102.96W
05/26/2019  M1.00 INCH       BENT               CO   TRAINED SPOTTER

            .

0315 PM     HAIL             2 E HASTY               38.12N 102.93W
05/26/2019  M1.25 INCH       BENT               CO   STORM CHASER

            .

0310 PM     HAIL             HASTY                   38.11N 102.96W
05/26/2019  E1.25 INCH       BENT               CO   TRAINED SPOTTER

            .

0254 PM     TORNADO          2 S MCCLAVE             38.10N 102.85W
05/26/2019                   BENT               CO   STORM CHASER

            TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
            POSITION. ON THE GROUND ABOUT 1 MINUTE.

0254 PM     TORNADO          2 S MCCLAVE             38.10N 102.85W
05/26/2019                   BENT               CO   STORM CHASER

            TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
            POSITION. ON THE GROUND ABOUT 1 MINUTE.

0254 PM     TORNADO          2 S MCCLAVE             38.10N 102.85W
05/26/2019                   BENT               CO   STORM CHASER

            TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
            POSITION. ON THE GROUND ABOUT 1 MINUTE.

0254 PM     TORNADO          2 S MCCLAVE             38.10N 102.85W
05/26/2019                   BENT               CO   STORM CHASER

            TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
            POSITION. ON THE GROUND ABOUT 1 MINUTE.

0238 PM     TORNADO          3 NE WILEY              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
            LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
            FROM PROWERS COUNTY SHERIFF DISPATCH AND
            TRAINED SPOTTER.

0238 PM     TORNADO          3 NE LAMAR              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            .

0238 PM     TORNADO          3 NE WILEY              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
            LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
            FROM PROWERS COUNTY SHERIFF DISPATCH AND
            TRAINED SPOTTER.

0238 PM     TORNADO          3 NE LAMAR              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            .

0238 PM     TORNADO          3 NE WILEY              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
            LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
            FROM PROWERS COUNTY SHERIFF DISPATCH AND
            TRAINED SPOTTER.

0238 PM     TORNADO          3 NE WILEY              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
            LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
            FROM PROWERS COUNTY SHERIFF DISPATCH AND
            TRAINED SPOTTER.

0238 PM     TORNADO          3 NE LAMAR              38.12N 102.58W
05/26/2019                   PROWERS            CO   NWS EMPLOYEE

            .

0208 PM     HAIL             15 S LAMAR              37.88N 102.62W
05/26/2019  E1.00 INCH       PROWERS            CO   PUBLIC

            .

0122 PM     HAIL             2 WNW VILAS             37.39N 102.48W
05/26/2019  M1.50 INCH       BACA               CO   PUBLIC

            .

0113 PM     HAIL             SPRINGFIELD             37.41N 102.61W
05/26/2019  E1.25 INCH       BACA               CO   BROADCAST MEDIA

            .

0110 PM     HAIL             SPRINGFIELD             37.41N 102.61W
05/26/2019  M2.50 INCH       BACA               CO   STORM CHASER

            .

0110 PM     HAIL             SPRINGFIELD             37.41N 102.61W
05/26/2019  M1.00 INCH       BACA               CO   TRAINED SPOTTER

            STREET FLOODING TO SIX INCH DEPTH.

0108 PM     HAIL             2 S SPRINGFIELD         37.38N 102.62W
05/26/2019  M1.25 INCH       BACA               CO   STORM CHASER

            .

0107 PM     HAIL             1 NW SPRINGFIELD        37.42N 102.63W
05/26/2019  E1.25 INCH       BACA               CO   PUBLIC

            .

0101 PM     HAIL             2 S SPRINGFIELD         37.38N 102.62W
05/26/2019  M1.00 INCH       BACA               CO   STORM CHASER

            .

1259 PM     HAIL             SPRINGFIELD             37.41N 102.62W
05/26/2019  M1.25 INCH       BACA               CO   STORM CHASER

            .

1255 PM     HAIL             SPRINGFIELD             37.41N 102.61W
05/26/2019  E2.50 INCH       BACA               CO   PUBLIC

            .

&&
Local storm report, May 26, 4:05 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             EADS                    38.49N 102.78W
05/26/2019  M1.00 INCH       KIOWA              CO   EMERGENCY MNGR

&&

RMG
Local storm report, May 26, 4:07 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             4 S EADS                38.43N 102.78W
05/26/2019  M2.00 INCH       KIOWA              CO   STORM CHASER

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:17 AM MDTSpecial Weather StatementPUBBent58 min
May 26, 12:01 PM MDTSpecial Weather StatementPUBBaca44 min
May 26, 12:13 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
May 26, 12:38 PM MDTSpecial Weather StatementPUBBent52 min
May 26, 12:43 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 26, 1:03 PM MDTSpecial Weather StatementPUBBent42 min
May 26, 1:12 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers19 min
May 26, 1:22 PM MDTSpecial Weather StatementPUBBent38 min
May 26, 1:31 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero29 min
May 26, 1:44 PM MDTSpecial Weather StatementPUBKiowa46 min
May 26, 1:53 PM MDTSpecial Weather StatementPUBProwers37 min
May 26, 1:54 PM MDTSpecial Weather StatementPUBKiowa51 min
May 26, 1:58 PM MDTSpecial Weather StatementPUBBent47 min
May 26, 2:18 PM MDTSevere Thunderstorm WarningPUBBent27 min
May 26, 2:25 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers50 min
May 26, 2:38 PM MDTTornado Warning Tornado observedPUBKiowa, Prowers37 min
May 26, 2:41 PM MDTTornado WarningPUBBent34 min
May 26, 2:47 PM MDTSevere Thunderstorm WarningPUBBent, Prowers28 min
May 26, 3:12 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers33 min
May 26, 3:13 PM MDTTornado WarningPUBKiowa15 min
May 26, 3:25 PM MDTSpecial Weather StatementPUBEl Paso50 min
May 26, 3:26 PM MDTSpecial Weather StatementPUBCrowley49 min
May 26, 3:27 PM MDTSpecial Weather StatementPUBPueblo48 min
May 26, 3:37 PM MDTSevere Thunderstorm WarningPUBEl Paso10 min
May 26, 3:40 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers35 min
May 26, 3:41 PM MDTSpecial Weather StatementPUBLas Animas64 min
May 26, 3:55 PM MDTTornado WarningPUBBent, Kiowa, Prowers35 min
May 26, 4:20 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
May 26, 4:22 PM MDTSpecial Weather StatementPUBPueblo23 min
May 26, 4:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo17 min
May 26, 4:36 PM MDTSpecial Weather StatementPUBCrowley24 min
May 26, 4:41 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
May 26, 4:41 PM MDTSevere Thunderstorm WarningPUBKiowa22 min
May 26, 4:45 PM MDTTornado WarningPUBKiowa15 min
May 26, 5:06 PM MDTSpecial Weather StatementPUBBaca39 min
May 26, 5:23 PM MDTSpecial Weather StatementPUBAlamosa37 min
May 26, 5:47 PM MDTSpecial Weather StatementPUBKiowa43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.